# SDR 08FDEA04143

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: ARB24077
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER L/E PANEL 517 CT HAS A CRACKED CHANNEL.  REMOVED CRACKED CHANNEL IAW DC/MD-10 SRM 51-35-01;  VOL II.  MATERIAL ID 7075-0, 0.063; PO 629531.1 & FABRICATED IAW DAC DWG ARB 2407; REV G.  ALODINED & PRIMED IAW DC/MD-10 SRM 51-21-01; VOL II;  PG 21 - 24.  INSTALLED IAW DC/MD-10 SRM 51-35-01 VOL II.
